# SDR UIEA2019032103596

- Difficulty date: March 20, 2019
- Submitted: March 21, 2019
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 77,475 hours, 10,283 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Starter
- Part number: 5198588
- Part serial: 412770
- Condition: Defective
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAILED TO START. ( FOUND APU STARTER NOT MAKING CORRECT RPM. REMOVED AND REPLACED APU STARTER AS PER AMM 49-41-01. APU START SUCCESSFUL, OPS CHECK GOOD AT THIS TIME.  )
